| Catalog Number |
RBYLP0430 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coil lps and a microcatheter.During the procedure, while attempting to deploy the ruby coil lp in the target vessel, the ruby coil lp had unintentionally detached.It was reported that the ruby coil lp was successfully removed from the patient.The same issue then occurred with the next ruby coil lp and the coil was removed.No additional information regarding the completion of the procedure was provided.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, an investigation cannot be performed.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 1.3005168196-2024-00136.